Differential and Integral Equations

On $L_p$ estimates of optimal type for the parabolic oblique derivative problem with {VMO} coefficients

Peter Weidemaier

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We generalize recent results by L.G. Softova concerning $ W_p^{2,1} (\Omega_T) $ estimates ($ 1 < p < \infty$) for second order parabolic operators with VMO coefficients and the boundary condition $$ \sum_{i=1}^n b_i(\xi,t) \partial_i u(\xi,t) = g(\xi,t) \ \ \text{ on $ \partial \Omega_T $} $$ in the nondegenerate case (see Remark 2.2 i). While Softova assumed $ [(\xi,t) \mapsto b_i(\xi,t)] \in Lip(\partial \Omega_T) $, we weaken this assumption to $ b_i \in C^{ \alpha, \alpha/2 } (\partial \Omega_T) $ for some $ \alpha > 1 -1/p $.

Article information

Differential Integral Equations, Volume 18, Number 8 (2005), 935-946.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K20: Initial-boundary value problems for second-order parabolic equations
Secondary: 35B45: A priori estimates 35R05: Partial differential equations with discontinuous coefficients or data


Weidemaier, Peter. On $L_p$ estimates of optimal type for the parabolic oblique derivative problem with {VMO} coefficients. Differential Integral Equations 18 (2005), no. 8, 935--946. https://projecteuclid.org/euclid.die/1356060151

Export citation